# SDR CALA2025022502469

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 82,224 hours, 33,530 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360012
- Part serial: H1771
- Condition: Faulted
- Location: Nlg
- Part time: 15,971 hours, 7,437 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N/W STRG FAULT IN FLIGHT ACPD BSCU1 BITE REF MM 32-46-00-740-001-A, FOUND FAULT "STEERING ELECTRO-HYD MODULE (6GC)". REMOVED NWS SERVO 6GC REF MM 32-51-51-000-001-A. PART ON ORDER REPLACED NLG STEERING CONTROL MODULE (6GC) REF MM 32-51-51-400-001-A STEP 4A-C, STILL NEED TO ACP OPS CHK AND LEAK CHK PARTS USED:  40-0608-3-0366,QTY :1  40-0608-3-0137,QTY :1 31-3252-9-0001,QTY :1 ADD EMP:U112766 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1733577 SN OFF 1771  CONTROL, SERVOC  OFF 31-3252-9-0001 1771 ON 31-3252-9-0001 1437 ACPD OPS CHK AND LEAK CHK, REF MM 32-51-00-720-003-A AND MM 32-51-51-400-001-A, ACPD BSCU1 GROUND SCAN AND LRU WIRING AND BSCU TEST, NO WARNINGS OR FAULTS DETECTED AND LEAK CHK GOOD. HANDWHEEL OPERATED SMOOTH THROUGH FULL LEFT AND RIGHT TRAVEL, ADD EMP:U112766 OPS CHK GOOD
